Reply To: Temperary Insanity??

Home The Candida Forum Candida Questions Temperary Insanity?? Reply To: Temperary Insanity??

#87270

s.
Member
Topics: 12
Replies: 80

JayBahr – Yes, I also experienced this — only by accident without knowing why. I was taking doses of monolaurin and switched my diet severely because everhting I ate was making me sick. I had electric shocks up my spin, incredible spine and back pain, sciatic nerve pain, kidneys and liver pain. I really did a number on myself because I didn’t know that what was happening was die off. Everyone was convinced I was depressed and needed medication. Getting them to understand it was a side effect of something else seriously wrong was futile. I just believed in myself and got stubborn about it. I would cry and cry and cry and feel like I was going to die. In retrospect I probably came close — I was that sick. Since you know what is happening gives you lots of knowledge and reassurance. It WILL GET BETTER! Take it slow — as best as you can. Thomas has great words of wisdom. After awhile the trip did get very surreal. I did feel disconnected from my feelings and I let them come and go as well – stubbornly holding on to me. Make sure you are eating enough, taking the antifungals slow and not quitting smoking right now is probably a good idea. Let everyone who is close to you how fragile you are. That if they can’t support you through this horrible time, to at least give you room and understanding. Get back to them when you are feeling better. 🙂 You’ll know when the time is not right to be tackling serious matters outside the daily essential routine other than your health. Eat tons and tons of celery! I swear by the stuff. I don’t think you can OD on it. 🙂 It also helps with stabilizing blood sugar.